# SDR CA110520002

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 75,389 hours
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543135
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FLIGHT CREW REPORTED THAT THE OUTER PANE OF THE L-1 WINDOW HAD SHATTERED.  THE ACFT RETURNED TO POINT OF DEPARTURE, WHERE THE WINDOW WAS REPLACED.
